PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 21 | 2 | 307-316
Tytuł artykułu

Constrained controllability of nonlinear stochastic impulsive systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper is concerned with complete controllability of a class of nonlinear stochastic systems involving impulsive effects in a finite time interval by means of controls whose initial and final values can be assigned in advance. The result is achieved by using a fixed-point argument.
Rocznik
Tom
21
Numer
2
Strony
307-316
Opis fizyczny
Daty
wydano
2011
otrzymano
2010-07-04
poprawiono
2010-12-26
Twórcy
  • Department of Mathematics, Periyar University, Salem 636 011, India
  • Department of Mathematics, Bharathiar University, Coimbatore 641 046, India
Bibliografia
  • Alotaibi, S., Sen, M., Goodwine, B. and Yang, K.T. (2004). Controllability of cross-flow heat exchangers, International Communications of Heat and Mass Transfer 47(5): 913924.
  • Anichini, G. (1980). Global controllability of nonlinear control processes with prescribed controls, Journal of Optimization Theory and Applications 32(2): 183-199.
  • Anichini, G. (1983). Controllability and controllability with prescribed controls, Journal of Optimization Theory and Applications 39(1): 35-45.
  • Balachandran, K. and Dauer, J.P. (1987). Controllability of nonlinear systems via fixed point theorems, Journal of Optimization Theory and Applications 53(3): 345-352.
  • Balachandran, K. and Karthikeyan, S. (2007). Controllability of stochastic integrodifferential systems, International Journal of Control 80(3): 486-491.
  • Balachandran, K. and Karthikeyan, S. (2010). Controllability of nonlinear stochastic systems with prescribed controls, IMA Journal of Mathematical Control and Information 27(1): 77-89.
  • Balachandran, K., Karthikeyan, S. and Park, J.Y. (2009). Controllability of stochastic systems with distributed delays in control, International Journal of Control 82(7): 1288-1296.
  • Balachandran, K. and Lalitha, D. (1992). Controllability of nonlinear Volterra integrodifferential systems with prescribed controls, Journal of Applied Mathematics and Stochastic Analysis 5(2): 139-146.
  • Benzaid, Z. (1988). Global null controllability of perturbed linear systems with constrained controls, Journal of Mathematical Analysis and Applications 136(1): 201-216.
  • Chukwu, E.N. (1992). Global constrained null controllability of nonlinear neutral systems, Applied Mathematics and Computation 49(1): 95-110.
  • Conti, R. (1976). Linear Differential Equations and Control, Academic Press, New York, NY.
  • Gelig, A.K. and Churilov, A.N. (1998). Stability and Oscillations of Nonlinear Pulse-Modulated Systems, Birkhäuser, Boston, MA.
  • Gilbert, E.G. (1992). Linear control systems with pointwise-intime constraints: What do we do about them?, Proceedings of the 1992 American Control Conference, Chicago, IL, USA, p. 2565.
  • Hernandez, E. and O'Regan, D. (2009). Controllability of Volterra-Fredholm type systems in Banach spaces, Journal of the Franklin Institute 346(2): 95-101.
  • Karthikeyan, S. and Balachandran, K. (2009). Controllability of nonlinear stochastic neutral impulsive system, Nonlinear Analysis: Hybrid Systems 3(3): 266-276.
  • Klamka, J. (1991). Controllability of Dynamical Systems, Kluwer Academic Publishers, Dordrecht.
  • Klamka, J. (1993). Controllability of dynamical systems-A survey, Archives of Control Sciences 2: 281-307.
  • Klamka, J. (1996). Constrained controllability of nonlinear systems, Journal of Mathematical Analysis and Applications 201(2): 365-374.
  • Klamka, J. (1999). Constrained controllability of dynamical systems, International Journal of Applied Mathematics and Computer Science 9(9): 231-244.
  • Klamka, J. (2000a). Constrained approximate controllability, IEEE Transactions on Automatic Control 45(9): 1745-1749.
  • Klamka, J. (2000b). Schauder's fixed-point theorem in nonlinear controllability problems, Control and Cybernetics 29(1): 153-165.
  • Klamka, J. (2001). Constrained controllability of semilinear systems, Nonlinear Analysis 47(5): 2939-2949.
  • Klamka, J. (2007a). Stochastic controllability of linear systems with state delays, International Journal of Applied Mathematics and Computer Science 17(1): 5-13, DOI: 10.2478/v10006-007-001-8.
  • Klamka, J. (2007b). Stochastic controllability of linear systems with delay in control, Bulletin of the Polish Academy of Sciences: Technical Sciences 55(1): 23-29.
  • Lakshmikantham, V., Bainiv, D. and P. Simeonov, P. (1989). Theory of Impulsive Differential Equations, World Scientific, Singapore.
  • Lukes, D.L. (1972). Global controllability of nonlinear systems, SIAM Journal of Control 10(1): 112-126.
  • Mahmudov, N.I. (2001). Controllability of linear stochastic systems, IEEE Transactions on Automatic Control 46(5): 724-731.
  • Mahmudov, N.I. and Zorlu, S. (2003). Controllability of nonlinear stochastic systems, International Journal of Control 76(2): 95-104.
  • Respondek, J.S. (2004). Controllability of dynamical systems with constraints, System and Control Letters 54(4): 293-314
  • Respondek, J.S. (2007). Numerical analysis of controllability of diffusive-convective system with limited manipulating variables, International Communications in Heat and Mass Transfer 34(8): 934-944.
  • Respondek, J.S. (2008). Approximate controllability of the nth order infinite dimensional systems with controls delayed by the control devices, International Journal of Systems Science 39(8): 765-782.
  • Respondek, J.S. (2010). Numerical simulation in the partial differential equations: controllability analysis with physically meaningful constraints, Mathematics and Computers in Simulation 81(1): 120-132.
  • Schmitendorf, W. and Barmish, B. (1981). Controlling a constrained linear system to an affinity target, IEEE Transactions on Automatic Control 26(3): 761-763.
  • Semino, D. and Ray, W.H. (1995). Control of systems described by population balance equations, II. Emulsion polymerization with constrained control action, Chemical Engineering Science 50(11): 1825-1839.
  • Shena, L., Shi, J. and Sun, J. (2010). Complete controllability of impulsive stochastic integro-differential systems, Automatica 46(6): 1068-1073.
  • Sikora, B. (2003). On the constrained controllability of dynamical systems with multiple delays in the state, International Journal of Applied Mathematics and Computer Science 13(13): 469-479.
  • Sivasundaram, S., and Uvah, J. (2008). Controllability of impulsive hybrid integrodifferential systems, Nonlinear Analysis: Hybrid Systems 2(4): 1003-1009.
  • Zabczyk, J. (1981). Controllability of stochastic linear systems, Systems and Control Letters 1(1): 25-31.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv21i2p307bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.